# SDR CALA2025073107133

- Difficulty date: July 29, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,576 hours, 24,786 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A80214
- Condition: Cracked
- Location: Rt Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SLAT LOWER L/E SKIN LOOSE FASTENERS 4EA AT ACTUATOR AT ACTUATOR ATTACHED RIB.   ACCOMPLISHED DOUBLER REPAIR ON RT NR 7 SLAT L/E SKIN IAW SRM 57-42-01-2R-8 ALTERNATIVE 3.
